advertisement
Question
Posted by: Anon | 2010-11-06

unstable period and discharge

i am 19 and i remember ever since i had a period that won''t go away at +-14 yrs, i was put on the pill to " regulate"  things which did work and things seemed ok for a while.

until in the past few months or close to a year, its been irregular once more, my guess is this is caused by stress from changes in my life? ie matric finals and starting uni.

i still haven''t got my period for this month yet and my last one was 30 sep - 5 oct (but normally it lasts for 7 days). i''ve had a lot of white discharge, mostly watery and see-through and sometimes with white-ish yellow " snot-like"  substance.

my bf and i only do a bit of rubbing with our clothes on and the worst was when he wore cotton boxers and i had on tights and underwear.

so what can possibly be wrong with me and how do i fix it?
thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I presume that you are no longer on the Pill. It may be that the stress has caused you not to ovulate. I would suggest that you just wait and see what happens. The discharge sounds normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010-11-08

I presume that you are no longer on the Pill. It may be that the stress has caused you not to ovulate. I would suggest that you just wait and see what happens. The discharge sounds normal.

Best wishes

Reply to gynaedoc
Posted by: Anon | 2010-11-06

just to add one more thing, the bf thing was about 2-3 weeks ago.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement